American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33F05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] David H. Bailey, Jonathan M. Borwein and Richard E. Crandall. Computation and theory of extended Mordell-Tornheim-Witten sums. Math. Comp. 83 (2014) 1795-1821.
Abstract, references, and article information   
View Article: PDF

[2] Michael Schröder. On constructive complex analysis in finance: Explicit formulas for Asian options. Quart. Appl. Math. 66 (2008) 633-658. MR 2465139.
Abstract, references, and article information
View Article: PDF

[3] W. Luh, J. Müller, S. Ponnusamy and P. Vasundhra. Polynomial series expansions for confluent and Gaussian hypergeometric functions. Math. Comp. 74 (2005) 1937-1952. MR 2164104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bernard Deconinck, Matthias Heil, Alexander Bobenko, Mark van Hoeij and Marcus Schmies. Computing Riemann theta functions. Math. Comp. 73 (2004) 1417-1442. MR 2047094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1